American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 155 found      Go to page: 1 2 3 4 5 6

[91] Larry Smith. $e$-invariants and finite covers. II . Trans. Amer. Math. Soc. 347 (1995) 5009-5021. MR 1316862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Michael Weiss. Orthogonal calculus . Trans. Amer. Math. Soc. 347 (1995) 3743-3796. MR 1321590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Adam Parusiński and Piotr Pragacz. Chern-Schwartz-MacPherson classes and the Euler characteristic of degeneracy loci and special divisors . J. Amer. Math. Soc. 8 (1995) 793-817. MR 1311826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Reese Harvey and H. Blaine Lawson. A theory of characteristic currents associated with a singular connection . Bull. Amer. Math. Soc. 31 (1994) 54-63. MR 1254076.
Abstract, references, and article information   
View Article: PDF

[95] Bang He Li. Generalization of the Whitney-Mahowald theorem . Trans. Amer. Math. Soc. 346 (1994) 511-521. MR 1273536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Ming Qing Ouyang. Geometric invariants for Seifert fibred $3$-manifolds . Trans. Amer. Math. Soc. 346 (1994) 641-659. MR 1257644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Hyuk Kim and Hyunkoo Lee. The Euler characteristic of projectively flat manifolds with amenable fundamental groups . Proc. Amer. Math. Soc. 118 (1993) 311-315. MR 1151814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Haruo Suzuki. Chern-Simons-Maslov classes of some symplectic vector bundles . Proc. Amer. Math. Soc. 117 (1993) 541-546. MR 1124152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Marek Kossowski. The Lagrangian Gauss image of a surface in Euclidean $3$-space . Trans. Amer. Math. Soc. 335 (1993) 791-803. MR 1087056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Matthias Kreck and Stephan Stolz. Nonconnected moduli spaces of positive sectional curvature metrics . J. Amer. Math. Soc. 6 (1993) 825-850. MR 1205446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Anthony V. Phillips and David A. Stone. A topological Chern-Weil theory. Memoirs of the AMS 105 (1993) MR 1169229.
Book volume table of contents   

[102] Tom Farrell and Lowell Jones. Markov cell structures near a hyperbolic set. Memoirs of the AMS 103 (1993) MR 1142492.
Book volume table of contents   

[103] I. M. GelЬfand and R. D. MacPherson. A combinatorial formula for the Pontrjagin classes . Bull. Amer. Math. Soc. 26 (1992) 304-309. MR 1129313.
Abstract, references, and article information   
View Article: PDF

[104] Demetrio Domínguez. On the linear independence of certain cohomology classes in the classifying space for subfoliations . Trans. Amer. Math. Soc. 329 (1992) 221-232. MR 1024769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Oliver Attie, Jonathan Block and Shmuel Weinberger. Characteristic classes and distortion of diffeomorphisms . J. Amer. Math. Soc. 5 (1992) 919-921. MR 1145336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Yining Xia. The $p$-periodicity of the mapping class group and the estimate of its $p$-period . Proc. Amer. Math. Soc. 116 (1992) 1161-1169. MR 1104406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Peter R. Law. Pseudo-Riemannian metrics and Hirzebruch signature . Proc. Amer. Math. Soc. 114 (1992) 791-794. MR 1070523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Yoshihiko Mitsumatsu. On the self-intersections of foliation cycles . Trans. Amer. Math. Soc. 334 (1992) 851-860. MR 1183731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Bang He Li and Hai Bao Duan. Spin characteristic classes and reduced $K{\rm Spin}$ group of a low-dimensional complex . Proc. Amer. Math. Soc. 113 (1991) 479-491. MR 1079895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Parameswaran Sankaran. Nonexistence of almost complex structures on Grassmann manifolds . Proc. Amer. Math. Soc. 113 (1991) 297-302. MR 1043420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Mark R. Woodard. The Rochlin invariant of surgered, sewn link exteriors . Proc. Amer. Math. Soc. 112 (1991) 211-221. MR 1034890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Garrett Stuck. On the characteristic classes of actions of lattices in higher rank Lie groups . Trans. Amer. Math. Soc. 324 (1991) 181-200. MR 986031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Daniel Berend and Gabriel Katz. Concentrated cyclic actions of high periodicity . Trans. Amer. Math. Soc. 323 (1991) 665-689. MR 1005074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Sandro Buoncristiano and Derek Hacon. Characteristic numbers for unoriented ${\bf Z}$-homology manifolds . Trans. Amer. Math. Soc. 323 (1991) 651-663. MR 1005932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Novica Blažić. On almost Einstein holomorphic vector bundles over Hermitian surfaces . Proc. Amer. Math. Soc. 110 (1990) 201-209. MR 1023350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Donu Arapura. A short proof of Rohlin's theorem for complex surfaces . Proc. Amer. Math. Soc. 108 (1990) 1143-1144. MR 1002150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Jean-Michel Bismut. Koszul complexes, harmonic oscillators, and the Todd class . J. Amer. Math. Soc. 3 (1990) 159-256. MR 1017783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Jean-Luc Brylinski. Remark on Witten's modular forms . Proc. Amer. Math. Soc. 105 (1989) 773-775. MR 942631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Lisa R. Goldberg. $k$-flat structures and exotic characteristic classes . Trans. Amer. Math. Soc. 306 (1988) 433-453. MR 933300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Chuan-Chih Hsiung and Kenneth Michael Shiskowski. Euler-Poincar\'e characteristic and higher order sectional curvature. I . Trans. Amer. Math. Soc. 305 (1988) 113-128. MR 920149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 155 found      Go to page: 1 2 3 4 5 6


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia